I feel like I've aged ten years after starting Prolia. My doctor convinced me that my symptoms are not from Prolia so I've had three shots. I have severe back and hip pain where I never had before. I've read that people continue to suffer side effects 2-3 years later. Has anyone had the side effects go away? If so - how long did it take? I'm due for my fourth shot in February but no way am I getting another.
More than 1 in 10 people experience bone, joint or muscle pain that is sometimes severe, or arm or leg pain. Back pain is reported too but is not as common.
It is difficult to say what will happen with these side effects. Some may go away or get worse or new side effects may develop as treatment goes on.
Here's a link to patient reviews of Prolia:
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2012 • 43 answers
Posted 24 Jul 2012 • 15 answers
Posted 16 Dec 2012 • 11 answers
Posted 8 May 2013 • 1 answer
Posted 3 Mar 2016 • 1 answer